# SDR AALA20161010002

- Difficulty date: September 28, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 71,651 hours, 8,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L2 DOOR AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY LOW POWER.  REMOVED AND REPLACED BATTERY IAW AMM 25-64-01.
